# SDR VNAA202508280012

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: CC670382371
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR INNER HANDLE MOUNT FITTING HAS GOUGES AT THE AFT UPPER EDGE. PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-52-41-124 REV -- DATED 2025-05-16.  CC670-38237-1.
